# SDR SWAA2023010584462

- Difficulty date: December 21, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT SIDE EMERGENCY LIGHTS WILL NOT ILLUMINATE.   REMOVED AND REPLACED FORWARD GALLEY BATTERY PACK IAW AMM 33-51-06. EMERGENCY LIGHTS OPERATIONAL TEST NORMAL IAW AMM 33-51-00.
